Differential and Integral Equations

Identification of nonlinear terms in boundary value problems related to ordinary differential equations

A. Denisov and A. Lorenzi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 567-579.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979320

Mathematical Reviews number (MathSciNet)
MR1157489

Zentralblatt MATH identifier
0765.34014

Subjects
Primary: 34A55: Inverse problems
Secondary: 34B15: Nonlinear boundary value problems

Citation

Denisov, A.; Lorenzi, A. Identification of nonlinear terms in boundary value problems related to ordinary differential equations. Differential Integral Equations 5 (1992), no. 3, 567--579. https://projecteuclid.org/euclid.die/1370979320


Export citation